# SDR UHLA2013090700422

- Difficulty date: September 7, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 21,637 hours, 12,348 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON RT WING CRACK-LIKE INDICATIONS IN A2 HOLE. REAMED RT WING A2 HOLE TO .622 REMOVING CRACK INDICATIONS.  INSTALLED BUSHING IN A2 HOLE.
